# SDR AALA20120208AFW01

- Difficulty date: February 7, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 72,152 hours, 11,451 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Gouged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SPOILER INBOARD PCA ATTACH LUG IS GOUGED.  ROTO-PEENED NUMBER 8 SPOILER INBOARD PCA LUG PER EA COMP-57-021436 AND SRM 51-20-06.
